# SDR MALA965124

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 2731523
- Condition: Cracked
- Location: Ws 27.03
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND AT WS 27.03 RT AFT WING RIB TRAILING EDGE (PN 27-31523), A 0.375 INCH CRACK.  COMPLETED REPAIR PER FAC SRM 57-90-10, PAGES 3-6, REV. NOVEMBER 1, 1994, BY FABRICATING AND INSTALLING A 0.050 INCH BY 4.00 INCH BY 2.50 INCH REPAIR DOUBLER TO AFFECTED AREA.  (X)
